Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 523251, 7 pages
http://dx.doi.org/10.1155/2013/523251
Research Article

Study on the Nonsingular Problem of Fractional-Order Terminal Sliding Mode Control

State Key Laboratory of Mechanical System and Vibration, School of Mechanical Engineering, Shanghai Jiao Tong University, 800 Dongchuan Road, Shanghai 200240, China

Received 9 June 2013; Accepted 7 July 2013

Academic Editor: G. Rega

Copyright © 2013 Kening Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kening Li, Jianyong Cao, and Fan Yu, “Study on the Nonsingular Problem of Fractional-Order Terminal Sliding Mode Control,” Mathematical Problems in Engineering, vol. 2013, Article ID 523251, 7 pages, 2013. doi:10.1155/2013/523251